# SDR AALA20030904

- Difficulty date: August 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR INTERIOR EMERGENCY EXIT SIGN LIGHT FORWARD OF THE DOOR IS INOPERATIVE.  REPLACED BATTERY PACK AB5 4 IN LEFT GALLEY CEILING NEAR LEFT SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
